This is a nightmare! I need advice.

Avatar for joni81
iVillage Member
Registered: 04-10-2007
This is a nightmare! I need advice.
2
Tue, 01-01-2013 - 8:45pm

I wrote back in here a couple years ago, reaching out because I was going to have a partial hysterectomy. I was scared of what I didn't know. It has been a wile ride. So here is what I have been through.  I had my partial, and something wasn't right several months later. I ended up going in for a second surgery. Was supposed to only remove one ovary and lost both. Woke up to them shooting me in the bum with a hormone.  Turns out neither me or my husband are good at that and so I went on Premarin. I started having seizures and not knowing why. Not once did it dawn on anyone that it was the Permarin. So I was on medication for seizures too. After a lot of research. I finally took myself off of the all meds. (one I thought it couldn't hurt, but two I couldn't afford all the meds I was put on anymore) So I almost instantly started menopause. It started about two months after I was not taking meds anymore. Full on irritation, I started gaining weight, because I couldn't stop snacking. The hot flashes unreal. I sleep worse then when I was pregnant. I feel like my body is playing a joke on me. It's been almost a year, things start to "appear" better and then come back full swing. I can't stop being a spaz, it is more then the normal. I feel like my family is gonna hate me. Please tell me I am not alone. I talked to a pharmacist and he told me that there wasn't really anything natural or other wise that would help me that i just had to deal with it. Frown I am only 31 and people look at me weird when I tell them I am going through menopause. No one I know is going through it, and my parents are not huge talkers about that kinda stuff. It is a sore subject with my mom. I am adopted. She could have babies but my father couldn't and she chose love and adopted, but it ate at her that she never had her own kids and when she finally went through menopause she was just unbearable, and we don't talk about it.

I feel like this is all a nightmare. I don't feel normal and I hate the mood swings, and I hate the hot flashes, the bloating, the low self esteem and man the list just goes on and on....  I guess I just need support and ideas on how to deal, and things maybe youall have done to be somewhat normal. :) Thanks in advance, and Happy New Year.

 

 

 

 

 

Joni~Wife to Shawn

Mother to:

Lilyannah (8) Owen (6) Morgan(5) Shane (3)

   

Avatar for klrambo
Community Leader
Registered: 10-19-2000
Mon, 01-07-2013 - 9:25pm

Egads, you sure have been through the mill with your entry to the menopausal world.  Please do visit our Menopause Oasis to see if you can find something at our 'Natural Remedies' page that might help you.  There *are* medications out there that will help - I don't care what your pharmacist says!!!

As for the seizures - I have read that a few women have suffered with seizures from using Premarin.  Especially those who have a certain kind of epilepsy (Catamenial, I think)...or those taking some other drugs with which Premarin reacts badly.

Please keep us posted on how you are doing.

Co-Community Leader at:
50 & Up Friends | Menopause & Perimenopause
 
My Web sites:
50 & Up Friends | Ladybug’s Recipes | Menopause Oasis

You are loved ~~ far more than you may ever know!

Avatar for coldfingers
Community Leader
Registered: 04-30-2000
Thu, 01-03-2013 - 10:54am

Hi, and Happy New Year! I am sorry you have to go through this! Seems so not fair. As an adoptive mom myself, I am sorry your mom won't talk to you. Though you may not go through it as she did, if she had problems, it would give you someone to talk to that really loves you! I know, when the time comes, I will definitely talk to my daughter if she wants to!

Have you been to the Menopause Oasis? http://cl-klrambo-ivil.tripod.com/menopauseoasis/  There is a page on Natural Remedies. There are some supplements that help with the symptoms that you are having.

I am curious, Were you taking the premarin in pill form or cream? (I have never heard of it causing seizures.... hmmmm)

If you have any questions, please post! We will respond and help if we can!!! Remember... you are NOT alone!!!

Photobucket